No Cover Image

Book chapter 435 views 35 downloads

Homothetic Rota–Baxter Systems and Dyck$$^m$$-Algebras

Tomasz Brzezinski Orcid Logo

Springer Proceedings in Mathematics & Statistics, Pages: 103 - 110

Swansea University Author: Tomasz Brzezinski Orcid Logo

Abstract

It is shown that generalized Rota–Baxter operators introduced in [W. A. Martinez, E. G. Reyes, M. Ronco, Int. J. Geom. Meth. Mod. Phys. 18, 2150176 (2021)] are a special case of Rota–Baxter systems [T. Brzeziński, J. Algebra 460, 1–25 (2016)]. The latter are enriched by homothetisms and then shown t...

Full description

Published in: Springer Proceedings in Mathematics & Statistics
ISBN: 9789811947506 9789811947513
ISSN: 2194-1009 2194-1017
Published: Singapore Springer Nature Singapore 2023
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa62800
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: It is shown that generalized Rota–Baxter operators introduced in [W. A. Martinez, E. G. Reyes, M. Ronco, Int. J. Geom. Meth. Mod. Phys. 18, 2150176 (2021)] are a special case of Rota–Baxter systems [T. Brzeziński, J. Algebra 460, 1–25 (2016)]. The latter are enriched by homothetisms and then shown to give examples of Dyck m -algebras.
College: Faculty of Science and Engineering
Funders: National Science Centre, Poland
Start Page: 103
End Page: 110